Nonlinear linkages between financial risk tolerance and demographic characteristics

Full text for this resource is not available from the Research Repository.

Faff, Robert W, Hallahan, Terrence and McKenzie, Michael (2009) Nonlinear linkages between financial risk tolerance and demographic characteristics. Applied Economics Letters , 16 (13). pp. 1329-1332. ISSN 1350-4851 (print) 1466-4291 (online)

Abstract

We explore the nonlinear linkage between financial risk tolerance and demographic characteristics. Our tests support the nonlinear role of age, income and number of dependents.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/9160
DOI https://doi.org/10.1080/13504850701381123
Official URL http://www.tandfonline.com/doi/abs/10.1080/1350485...
Subjects Historical > Faculty/School/Research Centre/Department > School of Economics and Finance
Historical > FOR Classification > 1402 Applied Economics
Keywords ResPubID23677, financial risk tolerance, demographic characteristics, independent variables, data and model, economics
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login